Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 26, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Oct 12, 2012, 4:10 AM EDT. It took effect at Oct 12, 2012, 8:00 AM EDT. It was in force for 68 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2012, 4:10 AM EDT (08:10 UTC)
- In effect from
- Oct 12, 2012, 8:00 AM EDT
- Expired
- Oct 15, 2012, 4:00 AM EDT
- In force
- 68 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
851 WHUS72 KMLB 120810 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 410 AM EDT FRI OCT 12 2012 AMZ555-572-575-130000- /O.NEW.KMLB.SC.Y.0026.121012T1200Z-121015T0000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 410 AM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT SUNDAY. * WINDS AND SEAS...NORTH TO NORTHEAST WINDS AROUND 15 TO 20 KNOTS WILL INCREASE TO 20 TO 25 KNOTS THIS EVENING AND CONTINUE INTO THE WEEKEND. THESE WINDS WILL INCREASE SEAS FROM 5 TO 7 FEET TODAY UP TO 8 TO 9 FEET LATE TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-570-130000- /O.NEW.KMLB.SC.Y.0026.121012T2200Z-121015T0000Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 410 AM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 8 PM EDT SUNDAY. * WINDS AND SEAS...NORTH TO NORTHEAST WINDS AROUND 15 TO 20 KNOTS WILL INCREASE UP TO 20 TO 25 KNOTS LATER TONIGHT AND CONTINUE INTO THE WEEKEND. THESE WINDS WILL INCREASE SEAS FROM 4 TO 6 FEET TODAY UP TO 7 TO 9 FEET TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
477 WHUS72 KMLB 121955 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 355 PM EDT FRI OCT 12 2012 AMZ555-572-575-131200- /O.CON.KMLB.SC.Y.0026.000000T0000Z-121015T0000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 355 PM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... * WINDS AND SEAS...NORTHEAST WINDS AROUND 15 TO 20 KNOTS WILL INCREASE TO 20 TO 25 KNOTS THIS EVENING AND CONTINUE INTO THE WEEKEND. THESE WINDS WILL INCREASE SEAS FROM 5 TO 7 FEET THIS EVENING UP TO 8 TO 9 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-570-131200- /O.CON.KMLB.SC.Y.0026.121012T2200Z-121015T0000Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 355 PM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... * WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KNOTS WILL INCREASE UP TO 20 TO 25 KNOTS LATER TONIGHT AND CONTINUE INTO THE WEEKEND. SEAS WILL BUILD FROM FROM 5 TO 7 FEET THIS EVENING UP TO 8 TO 10 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
474 WHUS72 KMLB 130752 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 352 AM EDT SAT OCT 13 2012 AMZ550-140200- /O.EXB.KMLB.SC.Y.0026.121013T1400Z-121015T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 352 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT SUNDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS AROUND 15 TO 20 KNOTS WILL BUILD SEAS FROM 5 TO 7 FEET TODAY UP TO 6 TO 8 TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-570-572-575-140200- /O.CON.KMLB.SC.Y.0026.000000T0000Z-121015T0000Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 352 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... * WINDS AND SEAS...NORTHEAST TO EAST WINDS UP TO 20 TO 25 KNOTS WILL EXIST OVER THE WATERS TODAY INTO TONIGHT AND THEN BEGIN TO DECREASE GRADUALLY SUNDAY. THESE WINDS COMBINED WITH A LONG FETCH WILL BUILD SEAS UP TO 8 TO 10 FEET OFFSHORE THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
228 WHUS72 KMLB 131852 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 252 PM EDT SAT OCT 13 2012 AMZ550-552-555-570-572-575-141215- /O.CON.KMLB.SC.Y.0026.000000T0000Z-121015T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 252 PM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... * WINDS AND SEAS...NORTHEAST TO EAST WINDS AROUND 20 KNOTS WITH GUSTS UP TO 25 KNOTS WILL BUILD SEAS UP TO 6 TO 8 FEET NEAR THE COAST AND 8 TO 10 FEET OFFSHORE LATE TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MOSES
987 WHUS72 KMLB 140814 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 414 AM EDT SUN OCT 14 2012 AMZ550-142000- /O.EXT.KMLB.SC.Y.0026.000000T0000Z-121014T2000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 414 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND SEAS...EAST TO NORTHEAST WINDS AROUND 15 TO 20 KNOTS WILL PERSIST THROUGH MUCH OF THE DAY...EVENTUALLY DECREASING TO 10 TO 15 KNOTS LATE THIS AFTERNOON. SEAS WILL ALSO SLOWLY SUBSIDE FROM 5 TO 7 FEET TODAY TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-570-572-575-142000- /O.EXT.KMLB.SC.Y.0026.000000T0000Z-121015T0800Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 414 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS AND SEAS...EAST TO NORTHEAST WINDS AROUND 20 KNOTS WILL BEGIN TO SLOWLY DECREASE...BECOMING 10 TO 15 KNOTS LATE TONIGHT. SEAS WILL ALSO GRADUALLY SUBSIDE FROM UP TO 8 TO 10 FEET OFFSHORE TODAY TO 6 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
376 WHUS72 KMLB 142003 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 403 PM EDT SUN OCT 14 2012 AMZ550-142115- /O.EXP.KMLB.SC.Y.0026.000000T0000Z-121014T2000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 403 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ AMZ552-555-570-572-575-150800- /O.CON.KMLB.SC.Y.0026.000000T0000Z-121015T0800Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 403 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS AND SEAS...EAST TO NORTHEAST WINDS AROUND 20 KNOTS WILL BEGIN TO SLOWLY DECREASE...BECOMING 10 TO 15 KNOTS LATE TONIGHT. SEAS WILL GRADUALLY SUBSIDE FROM TO 6 TO 8 FEET TONIGHT TO 5 TO 7 FEET ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 3:32 AM EDT, 38 minutes earlier.
Area forecast discussion, Oct 12, 3:32 AM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
332 AM EDT FRI OCT 12 2012
.DISCUSSION...
...HAZARDOUS BOATING CONDITIONS DEVELOPING OVER THE WATERS THIS
MORNING AND CONTINUING THROUGH THE WEEKEND ALONG WITH VERY ROUGH SURF
AT THE BEACHES...
TODAY/TONIGHT...PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN BETWEEN
STRONG HIGH PRESSURE BUILDING TOWARD THE MID ATLANTIC COAST AND
TROPICAL CYCLONE PATTY...CURRENTLY EAST OF THE BAHAMAS. THIS WILL
GENERATE BREEZY TO WINDY NORTH TO NORTHEAST WINDS OVER THE REGION.
WIND SPEEDS INTO THE AFTERNOON WILL RANGE FROM 15-20 MPH OVER THE
INTERIOR TO AROUND 20 MPH ALONG THE COAST OF BREVARD COUNTY AND THE
TREASURE COAST. WILL ISSUE A LAKE WIND ADVISORY FOR COASTAL AREAS
SOUTH OF VOLUSIA COUNTY FOR THESE STRONGER WINDS TODAY. DRY AIRMASS
WILL REMAIN IN PLACE OVER CENTRAL FLORIDA. ELEVATED LOW LEVEL WINDS
MAY GENERATE ISOLATED SPRINKLES OVER THE WATERS...BUT ACCUMULATING
PRECIPITATION IS NOT EXPECTED.
NORTH/NORTHEAST WINDS WILL DIMINISH OVER THE INTERIOR BUT WILL
REMAIN ELEVATED ALONG THE COAST OVERNIGHT. THIS ONSHORE FLOW WILL
KEEP TEMPS HIGHER ALONG THE COAST WITH LOWS RANGING FROM THE LOW/MID
70S. OVER THE INTERIOR...TEMPS WILL DECREASE INTO THE MID/UPPER 60S
UNDER MOSTLY CLEAR SKIES AND LIGHTER NORTHERLY FLOW. A SLIGHT
INCREASE IN MOISTURE AND LOW LEVEL WINDS MAY GENERATE A FEW LIGHT
SHOWERS OVER THE COASTAL WATERS THAT PUSH ONSHORE ALONG THE TREASURE
COAST LATER TONIGHT.
SAT...RATHER STRONG HIGH PRESSURE ALONG/OFFSHORE THE MIDDLE
ATLANTIC COAST COMBINED WITH TROPICAL CYCLONE PATTY EAST OF THE
BAHAMAS WILL PROVIDE BREEZY-WINDY CONDITIONS. WHILE THE OVERALL
AIR MASS WILL BE QUITE DRY...CANNOT RULE OUT ISOLATED ATLANTIC
SHOWERS PUSHING INTO THE COAST.
SUN-WED.. THE 00Z GFS WAS SIMILAR TO THE NHC FORECAST FOR THE
POSITION OF TROPICAL CYCLONE PATTY...OR THE REMNANT LOW...INTO
MON. THEREFORE HAVE GONE CLOSE TO THE GFS WIND FIELDS FOR
SUNDAY...WHICH SHOWS A CONTINUED BREEZY-WINDY PATTERN.
A COLD FRONT PUSHING TO THE EASTERN SEABOARD ON MON SHOULD CAUSE
THE PRESSURE GRADIENT TO BREAK DOWN. THIS FRONT SHOULD PASS
THROUGH THE LOCAL AREA LATE MON NIGHT OR EARLY TUE. A PERIOD OF
BREEZY NORTHERLY FLOW IS THEN EXPECTED THROUGH TUE. MIN TEMPS
SHOULD DROP OFF TO LOWER-MID 60S ACROSS THE NORTH INTERIOR TUE-WED
MORNINGS. HIGHS WILL STILL BE IN THE LOWER-MID 80S BUT WITH LOWER
RELATIVE HUMIDITY.
HAVE MAINTAINED SLIGHT CHANCE POPS ON SUN AS THE BREEZY ONSHORE
FLOW SHOULD RAISE MOISTURE LEVELS. THIS MOISTURE SHOULD LINGER
INTO MON AHEAD OF THE APPROACHING FRONT...SO WILL GO WITH THE MOS
POPS WHICH ARE AROUND 20 PERCENT.
THU-FRI...ANOTHER FRONTAL BOUNDARY IS FORECAST TO REACH THE
EASTERN SEABOARD ON FRI . MOISTURE RETURN AHEAD OF THAT FRONT
LOOKS TOO LOW TO INTRODUCE POPS. TEMPS SHOULD GET BACK TO MID-
UPPER 80S FOR HIGHS AND UPPER 60S FOR LOWS...WHICH IS WARMER THAN
NORMAL FOR MID-LATE OCT.
&&
.AVIATION...
VFR CONDS EXPECTED. BREEZY/WINDY N/NE WINDS WILL DEVELOP ACROSS
THE AREA BY LATE MORNING AND CONTINUE THROUGH THE AFTERNOON. WIND
SPEEDS WILL RANGE FROM AROUND 15-17 KTS WITH GUSTS UP TO 20-25
KTS.
&&
.MARINE...
TODAY/TONIGHT...TIGHTENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE
NORTH OF THE AREA AND TC PATTY EAST OF THE BAHAMAS WILL CONTINUE TO
INCREASE N/NE WINDS OVER THE WATERS TODAY INTO TONIGHT. THIS WILL
CONTINUE TO DETERIORATE BOATING CONDITIONS OVER THE REGION. SMALL
CRAFT ADVISORY CONDITIONS WILL BEGIN OVER THE WATERS OF THE TREASURE
COAST AND OFFSHORE OF BREVARD COUNTY THIS MORNING. SCA THEN EXPANDS
FARTHER NORTHWARD INTO THE EVENING AS WINDS AND SEAS CONTINUE TO
INCREASE.
WEEKEND...HAZARDOUS CONDITIONS FOR SMALL CRAFT LOOK LIKELY AS
PRESSURE GRADIENT REMAINS TIGHTENED DUE TO HIGH PRESSURE TO THE
NORTH AND LOWER PRESSURES VICINITY OF THE BAHAMAS (FROM TROPICAL
CYCLONE PATTY OR THE REMNANTS).
MON-TUE...THERE MAY BE A PERIOD WHERE THE PRESSURE GRADIENT
WEAKENS ON MON...THOUGH SEAS WILL STAY 4-7 FEET. BY TUE POST
FRONTAL NORTHERLY WINDS COULD AGAIN BE AROUND 20 KNOTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 83 71 84 69 / 0 10 20 20
MCO 86 67 85 68 / 0 10 10 10
MLB 84 75 84 75 / 10 10 20 20
VRB 84 76 85 75 / 10 20 20 20
LEE 86 67 85 66 / 0 0 10 10
SFB 85 67 86 68 / 0 10 10 10
ORL 86 67 85 69 / 0 10 10 10
FPR 84 75 85 75 / 10 20 20 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR INDIAN RIVER-MARTIN-NORTHERN BREVARD-SOUTHERN
BREVARD-ST. LUCIE.
AM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 8 PM EDT SUNDAY
FOR COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT SUNDAY
FOR COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET
OUT 20 NM-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...WEITLICH
LONG TERM....LASCODYHazardous weather outlook, Oct 11, 11:23 AM EDT, 16 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1123 AM EDT THU OCT 11 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-120330- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1123 AM EDT THU OCT 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL CONTINUE TO PRODUCE A MODERATE RISK OF RIP CURRENTS AT THE EAST CENTRAL FLORIDA BEACHES TODAY. LOCAL BEACH PATROL IS ALSO REPORTING A STRONG LONG SHORE CURRENT AT MANY BEACHES. CHECK WITH THE LOCAL BEACH PATROL WHEN ARRIVING AT THE BEACH FOR THE LATEST OCEAN HAZARDS. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. .WIND AND SEA IMPACT... NORTHEAST WINDS HAVE INCREASED TO 15 TO 20 KNOTS WELL OFFSHORE LATE THIS MORNING...LEADING TO INCREASINGLY CHOPPY AND SHORT PERIOD WAVES IN THE GULF STREAM AS SEAS BUILD TO 6 FEET. THE DETERIORATING CONDITIONS WILL NECESSITATE OPERATORS OF SMALL CRAFT TO USE CAUTION IF VENTURING WELL OFFSHORE INTO THE GULF STREAM TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS BOATING CONDITIONS ARE EXPECTED THROUGH THIS WEEKEND AS FRESHENING NORTHEAST WINDS BUILD SEAS ACROSS THE LOCAL ATLANTIC. BREEZY ONSHORE FLOW WILL BRING SLIGHTLY COOLER DAYTIME TEMPERATURES ACROSS THE REGION ALONG WITH A FEW LIGHT SHOWERS THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MOSES/CRISTALDI
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 3:52 AM EDT | Lake Wind Advisory | MLB | 16 hr |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.